MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i result for a patient.The following data was provided (customer¿s reference range <0.016 ng/ml is normal): initial result = 0.4167 ng/ml, repeat result = <0.016 ng/ml, repeat result on another analyzer = <0.016 ng/ml.New sample obtained, ran on initial analyzer which gave result = >0.016 ng/ml, ran on another analyzer and result = >0.016 ng/ml no impact to patient management was provided.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search for lot 98913un23 identified an increase in complaint activity related to the falsely elevated patient results.Ticket trending review did not identify any trends.Device history review did not identify any potential non-conformances, deviations, or non-conformances with the complaint lot.The overall performance of architect stat troponin-i reagent was reviewed using data gathered from customers worldwide.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 98913un23 was identified.Update: section d4 - expiration date updated from 2/9/2024 to 2/29/2024.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i result for a patient.The following data was provided (customer¿s reference range <0.016 ng/ml is normal): initial result = 0.4167 ng/ml, repeat result = <0.016 ng/ml, repeat result on another analyzer = <0.016 ng/ml.New sample obtained, ran on initial analyzer which gave result = >0.016 ng/ml, ran on another analyzer and result = >0.016 ng/ml.No impact to patient management was provided.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17730339
Report Number1415939-2023-00049
Device Sequence Number17683256
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number02K41-37
Device Lot Number98913UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR54172; ARC I2000SR INST, 03M74-02, ISR54172
Patient SexUnknown